# SDR BSYA2009012

- Difficulty date: February 5, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N858LG
- Make and model: Beech 58
- Aircraft serial: TH518
- Aircraft time: 16,460 hours
- System (JASC): 2701 · Control Column Section
- Part: Chain
- Condition: Loose
- Location: Control Yoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIRCRAFT DEPARTED LCK AND MADE A 30 DEGREE LEFT BANK, HAD A HARD TIME COMING OUT OF TURN AND HAD TO USE A LOT OF RIGHT AILERON TO MAINTAIN STRAIGHT AND LEVEL FLIGHT.  MAINTENANCE FOUND CHAIN LOOSE IN CONTROL YOKES.  TIGHTENED CHAIN, TEST FLIGHT GOOD.
